Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Thick mucus in spit, back pain with an urge to burp after eating certain milk products like yogurt or protein bars, do not feel the same on drinking milk or cheese

after eating certain milk products I get thick mucus in my spit and get a pain in my back that feels like I have to burp but cant. Mostly its from protein bars or yogurt but I can drink milk and eat cheese without getting this problem so my question is if its a milk related allergy why can I eat most milk products without this happening?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
It seems that you are allergic to a particular constituent of the products that produce such symptoms. You need to be careful in consuming such substances. An allergen testing will help in identifying the exact substance you are allergic to.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor